# SDR CHIR201803303229

- Difficulty date: March 28, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N188CH
- Make and model: Boeing 1072
- Aircraft serial: 107
- Aircraft time: 72,928 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 527
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION AFTER THE TRANSMISSION IS REMOVED,  FOUND A CRACK IN THE DOVE TAIL AREA ON A FRAME.  REMOVED THE CRACKED FRAME AND FOUND A TWO AND A HALF INCH CRACK ON THE CANTED BULKHEAD AT BS 527, WL +71, LBL 5.
